# SDR FDEA201306231374

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Uplock
- Part number: A254410012
- Part serial: M84F
- Condition: Miswired
- Location: Mlg Bay
- Part time: 42,589 hours, 22,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR UPLOCK FREE FALL INPUT ROD FOUND TO BE WIRED TO UPLOCK IN CLOSED POSITION THROUGH RIGGING PIN HOLE.  CARRIED OUT UPLOCK FREEFALL INPUT ROD REMOVED CABLE CONNECTION AND RIG CHECK AND FOUND TO BE CORRECT. MANUAL GROUND DOOR OPENING AND CLOSING TEST CARRIED OUT AND FREEFALL DOOR OPENING TEST CARRIED OUT SATISFACTORY IAW AMM 32-31-36-09, 32-12-11 PB 30, 32-33-00, PB 501, PARA 2D.
